# SDR REXA2012111201676

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 21,386 hours, 18,892 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S & OBSERVERS LIFE VEST BAG TORN.  REMOVED AND REPLACED FIRST OFFICER'S & OBSERVERS LIFE VEST IAW AMM 25-61-04.
